Results overview: Found 4 records in 0.02 seconds.
Articles, 3 records found
Research literature, 1 records found
Articles 3 records found  
1.
11 p, 351.0 KB Weakly Motzkin Predecomposable Sets / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Todorov, M. I. (Universidad de las Américas)
We introduce and study the class of weakly Motzkin predecomposable sets, which are those sets in ℝ n that can be expressed as the Minkowski sum of a bounded convex set and a convex cone, none of them being necessarily closed. [...]
2017 - 10.1007/s11228-017-0420-0
Set-Valued and Variational Analysis, Vol. 25, Núm. 3 (September 2017) , p.507-516  
2.
16 p, 444.8 KB γ-Active constraints in convex semi-infinite programming / Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Todorov, Maxim Ivanov (Universidad de las Américas) ; Zetina, Carlos Armando (Universidad de las Américas)
In this article, we extend the definition of γ-active constraints for linear semi-infinite programming to a definition applicable to convex semi-infinite programming, by two approaches. The first approach entails the use of the subdifferentials of the convex constraints at a point, while the second approach is based on the linearization of the convex inequality system by means of the convex conjugates of the defining functions. [...]
2014 - 10.1080/01630563.2014.895745
Numerical Functional Analysis and Optimization, Vol. 35, Núm. 7-9 (2014) , p. 1078-1094  
3.
15 p, 319.5 KB Motzkin predecomposable sets / Iusem, N. (Instituto de Matématica Pura e Aplicada) ; Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Department d’Economia i d’Història Econòmica) ; Todorov, Maxim Ivanov (Universidad de las Américas. Departmento de Actuaría y Matemáticas)
We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i. [...]
2014 - 10.1007/s10898-013-0097-3
Journal of Global Optimization, Vol. 60, Núm. 4 (2014) , pp. 635–647  

Research literature 1 records found  
1.
9 p, 429.8 KB Relaxation methods for solving linear inequality systems: Converging results / González-Gutiérrez, E. ; Hernández Rebollar, Lídia Aurora ; Todorov, Maxim I. ; Centre de Recerca Matemàtica
The problem of finding a feasible solution to a linear inequality system arises in numerous contexts. In [12] an algorithm, called extended relaxation method, that solves the feasibility problem, has been proposed by the authors. [...]
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 990)  

See also: similar author names
1 Todorov, M. I.
1 Todorov, Maxim I.
2 Todorov, Maxim Ivanov
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.